Alert archive / Colorado / Flash Flood Warnings in 2013

Flash Flood Warning 1, NWS Goodland, KS

May 16, 2013Yuma County, Colorado; Cheyenne County, Kansas

NWS Goodland, KS issued this flash flood warning at May 16, 2013, 3:16 PM MDT for Yuma County, Colorado; Cheyenne County, Kansas. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 16, 2013, 3:16 PM MDT (21:16 UTC)
Expired
May 16, 2013, 6:00 PM MDT
In force
3 hr
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Flood severity
None

Counties Yuma County, CO, Cheyenne County, KS

The radar

The Goodland radar (KGLD), 58 km from the middle of the area, began a volume at 21:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 16, 3:20 PM MDTFLASH FLOOD13 Nw St. Francis, KSSPOTTER MEASURED THREE INCHES OF RAIN. THE BRIDGE OVER HACKBERRY CREEK AT ROAD 5 WAS COVERED BY ONE FOOT OF WATER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 9.3 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2013-05-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 23 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2013-05-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
23 J/kg
Mixed-layer CIN
-352 J/kg
Mixed-layer LCL
2211 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
30 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

223 
WGUS53 KGLD 162116
FFWGLD
COC125-KSC023-170000-
/O.NEW.KGLD.FF.W.0001.130516T2116Z-130517T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
416 PM CDT THU MAY 16 2013

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EAST CENTRAL YUMA COUNTY IN NORTHEAST COLORADO...
  NORTHERN CHEYENNE COUNTY IN NORTHWEST KANSAS...

* UNTIL 700 PM CDT/600 PM MDT/

* AT 414 PM CDT/314 PM MDT/...TRAINED WEATHER SPOTTERS REPORTED SLOW
  MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED    
  AREA. 2 TO 3 INCHES OF RAIN HAS FALLEN WITH FLASH FLOODING         
  REPORTED ON HACKBERRY CREEK 13 MILES NORTHWEST OF ST. FRANCIS.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  BEECHER ISLAND...ST. FRANCIS AND WHEELER.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS... OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING
STREAM... EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.

&&

LAT...LON 4000 10143 3971 10163 3971 10218 3999 10222

$$

HUSTED
1 follow-up statement
961 
WGUS73 KGLD 162356
FFSGLD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
556 PM MDT THU MAY 16 2013

COC125-KSC023-170011-
/O.EXP.KGLD.FF.W.0001.000000T0000Z-130517T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
YUMA CO-CHEYENNE KS-
656 PM CDT THU MAY 16 2013

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR NORTHERN CHEYENNE
AND EAST CENTRAL YUMA COUNTIES WILL BE ALLOWED TO EXPIRE AT 600 PM
MDT/700 PM CDT/...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. 
STREAMS AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING 
TO RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN 
OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 4000 10143 3971 10163 3971 10218 3999 10222

$$

BULLER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this flash flood warning went out at May 16, 2:57 PM MDT, 19 minutes earlier.

Area forecast discussion, May 16, 2:57 PM MDT, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
257 PM MDT THU MAY 16 2013

.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 257 PM MDT THU MAY 16 2013

SCATTERED THUNDERSTORMS HAVE DEVELOPED THIS AFTERNOON AND EVENING
AS A SHORTWAVE MOVES THROUGH THE CENTRAL HIGH PLAINS. A FEW
STORMS HAVE BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS.

THE REST OF THE TODAY AND TONIGHT...MUCAPE OF 1000 TO 1500 J/KG AND
EFFECTIVE SHEAR OF 35KTS WILL SUSTAIN MULTICELL THUNDERSTORM
CLUSTERS WITH THE BEST THREAT IS NORTH OF INTERSTATE 70. ELSEWHERE
THROUGHOUT THE CWA...SHOWERS AND STORMS WILL MOVE EAST THROUGHOUT
THE LATE AFTERNOON AND EVENING. STORMS ARE EXPECTED TO DECREASE IN
INTENSITY AND COVERAGE THROUGHOUT THE EVENING.

EXPECTING ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS LATE TOMORROW
AFTERNOON AND EVENING AS AN UPPER LEVEL LONGWAVE TROUGH DIGS INTO
THE GREAT BASIN REGION. THIS WILL PROVIDE SUFFICIENT FORCING FOR
STORMS IN THE NORTHWEST PORTIONS OF THE CWA...THOUGH WHILE THE
FORCING LOOKS TO ARRIVE A BIT LATER THAN PEAK HEATING...BELIEVE
THERE IS A POTENTIAL FOR A FEW STRONG THUNDERSTORMS ESPECIALLY AS
LLJ INCREASES TO PRODUCE A LONGER HODOGRAPH TO SUSTAIN STORMS.

.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 257 PM MDT THU MAY 16 2013

MAIN CONCERN FOR THE EXTENDED FORECAST CONTINUES TO BE THE CHANCES
FOR SHOWERS AND THUNDERSTORMS THROUGHOUT THE FORECAST PERIOD. A
SECONDARY THREAT OF FIRE WEATHER COMES IN BEHIND THE DRYLINE SATURDAY
THROUGH SUNDAY.

A FEW SHOWERS AND THUNDERSTORMS MAY CONTINUE INTO THE LATE EVENING
HOURS ON FRIDAY NIGHT. STRATUS IS EXPECTED TO DEVELOP TO THE
SOUTHEAST AND MOVE INTO THE TRI-STATE AREAS DURING THE OVERNIGHT
HOURS. WITH CLOUDS IN PLACE AND SOUTH WINDS CONTINUING...MUGGY LOW
TEMPERATURES ARE EXPECTED...ONLY FALLING INTO THE MID 50S TO MID 60S
DEPENDING ON THE LOCATION.

MODELS HAVE COME INTO BETTER AGREEMENT WITH THE UPPER LEVEL TROUGH
THAT WILL BRING SHOWERS AND THUNDERSTORMS TO THE AREA ON SATURDAY.
THERE REMAIN DIFFERENCES BETWEEN SOME OF THE MODELS WITH RESPECT TO
THE EVOLUTION AND LOCATION OF THE DRYLINE SO CONFIDENCE STILL
REMAINS SOMEWHAT LOWER WITH THIS SYSTEM. THE LEAD SHORTWAVE WILL
BEGIN MOVING INTO THE AREA ON SATURDAY AFTERNOON. THE DRYLINE WILL
ALSO SURGE TO THE EAST OR NORTHEAST. AS THIS HAPPENS...THE
EXPECTATION IS THAT SHOWERS AND THUNDERSTORMS WILL DEVELOP AND MOVE
TO THE NORTHEAST. MODEL SOUNDINGS INDICATE THAT A CAP COULD BE IN
PLACE FOR MOST OF THE AFTERNOON ACROSS THE REGION. THIS WILL ALLOW
FOR INSTABILITY TO BUILD AND THREAT FOR STRONG TO SEVERE
THUNDERSTORMS TO BE EVEN HIGHER. WITH CAPE VALUES APPROACHING 2000
TO 2500 J/KG...LIFTED INDICES OF -7 TO -10...850-500 MB LAPSE RATES
OF 7.5 TO 9.0 C/KM...VEERING WINDS WITH HEIGHT...0-6 KM BULK SHEAR
MAGNITUDES OF 40 TO 50 KTS AND 0-3 KM AGL HELICITIES OF 200-400
M2/S2...SEVERE THUNDERSTORMS SEEM LIKE A GOOD PROBABILITY. LARGE
HAIL AND DAMAGING WINDS WILL BE THE MAIN THREAT. THERE COULD BE A
SECONDARY THREAT OF A FEW ISOLATED TORNADOES BUT IT APPEARS AS
THOUGH THE LCLS WILL BE HIGH ENOUGH TO MITIGATE THIS THREAT.

ANOTHER WEATHER CONCERN ON SATURDAY WILL BE THE POSSIBILITY OF
DANGEROUS FIRE WEATHER CONDITIONS. HUMIDITIES WILL RAPIDLY DROP
BEHIND THE DRYLINE AS DRY AIR MOVES IN AND TEMPERATURES WARM INTO
THE 80S...POSSIBLY LOWER 90S. WINDS WILL ALSO PICK UP DURING THE DAY
ON SATURDAY BUT HOW HIGH REMAINS THE QUESTION. FIRE WEATHER
HIGHLIGHTS MAY BE NEEDED ON SATURDAY AT SOME POINT IF THE WIND
SPEEDS SHOW AN UPWARD TREND.

A COLD FRONT WILL MOVE THROUGH ON SATURDAY NIGHT ON THE BACK SIDE OF
THE SURFACE LOW PRESSURE THAT WILL SWING THROUGH. ON
SUNDAY...SHOWERS AND THUNDERSTORMS ARE EXPECTED AGAIN BUT THE
MAJORITY OF THE SEVERE WEATHER SHOULD BE OVER. IT IS POSSIBLE THAT
THE FAR EASTERN PORTIONS OF NORTHWEST KANSAS COULD SEE ADDITIONAL
STRONG TO SEVERE THUNDERSTORMS BUT THE THREAT SEEMS MINIMAL AT THIS
POINT. COOLER TEMPERATURES WILL MOVE IN BEHIND THE FRONT WITH HIGHS
ON SUNDAY ONLY REACHING INTO THE LOW 70S TO LOW 80S.

SHOWER AND THUNDERSTORM CHANCES CONTINUE TROUGH MONDAY ON THE BACK
SIDE OF THE UPPER LEVEL TROUGH OF LOW PRESSURE. HIGH PRESSURE WILL
BEGIN TO BUILD IN ON TUESDAY...ELIMINATING THE CHANCES FOR
PRECIPITATION FOR THE REST OF THE FORECAST PERIOD FOR THE MOST PART.
MODELS BEGIN TO DIVERGE ON THEIR SOLUTIONS BY WEDNESDAY NIGHT OF
NEXT WEEK. A FEW THUNDERSTORMS MAY BE POSSIBLE ON THURSDAY BUT WITH
DIFFERENCES BETWEEN THE MODEL SOLUTIONS...HAVE OPTED TO MINIMIZE ANY
MENTION OF PRECIPITATION AT THIS TIME.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 1144 AM MDT THU MAY 16 2013

VFR TO MVFR CONDITIONS EXPECTED THROUGH THE TAF PERIOD. PRIMARY
CONCERN IS THUNDERSTORMS TODAY AT BOTH SITES AND A CHANCE OF SOME
MVFR FOG TONIGHT AT MCK. WINDS WILL GENERALLY BE OUT OF THE SOUTH
TO SOUTHEAST AT 15 TO 20KTS...WITH GUSTS IN EXCESS OF 30KTS
POSSIBLE NEAR THUNDERSTORMS. CEILINGS SHOULD REMAIN VFR THROUGHOUT
THE DAY EXCEPT IN AREAS OF THUNDERSTORMS WHERE CEILINGS MAY
BRIEFLY REACH MVFR.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
CO...NONE.
NE...NONE.
&&

SHORT TERM...JJM
LONG TERM...RRH
AVIATION...JJM
Hazardous weather outlook, May 16, 1:21 PM MDT, 1 hour 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
121 PM MDT THU MAY 16 2013

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-171230-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
121 PM MDT THU MAY 16 2013 /221 PM CDT THU MAY 16 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CHANCE OF STRONG TO SEVERE THUNDERSTORMS THIS
AFTERNOON AND EVENING. LARGE HAIL AND DAMAGING WINDS WILL BE THE
MAIN THREATS WITH THESE STORMS. CLOUD TO GROUND LIGHTNING AND
HEAVY DOWNPOURS ARE ALSO LIKELY WITH THESE STORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS ARE POSSIBLE EACH DAY THROUGH NEXT TUESDAY ACROSS
THE AREA. SOME STRONG TO SEVERE STORMS ARE POSSIBLE LATE FRIDAY
AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

In the hours before

Local storm report, May 16, 12:58 PM MDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1258 PM MDT THU MAY 16 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1248 PM     HAIL             4 NW WRAY               40.12N 102.28W
05/16/2013  E1.00 INCH       YUMA               CO   TRAINED SPOTTER

&&

024
Local storm report, May 16, 1:27 PM MDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
127 PM MDT THU MAY 16 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0127 PM     HAIL             WRAY                    40.08N 102.23W
05/16/2013  E1.00 INCH       YUMA               CO   TRAINED SPOTTER

            NICKEL TO QUARTER SIZE HAIL IN WRAY.

&&

BRB
Special weather statement, May 16, 1:37 PM MDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
137 PM MDT THU MAY 16 2013

NEZ080-162000-
HITCHCOCK-
237 PM CDT THU MAY 16 2013

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR HITCHCOCK COUNTY IN SOUTHWEST NEBRASKA...

AT 235 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR PALISADE...MOVING NORTHEAST AT 20 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.

&&

LAT...LON 4034 10083 4023 10109 4035 10131 4035 10130
      4035 10083
TIME...MOT...LOC 1937Z 244DEG 18KT 4032 10110

MOORE
Special weather statement, May 16, 2:42 PM MDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
242 PM MDT THU MAY 16 2013

NEZ080-081-162100-
HITCHCOCK-RED WILLOW-
342 PM CDT THU MAY 16 2013

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR HITCHCOCK COUNTY IN SOUTHWEST NEBRASKA AND RED
WILLOW COUNTY IN SOUTHWEST NEBRASKA...

AT 336 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES NORTH OF CULBERTSON...MOVING EAST AT 25
MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.  BE PREPARED IN CASE THIS STORM INTENSIFIES AND BECOMES
SEVERE.

&&

LAT...LON 4034 10051 4023 10090 4035 10094 4035 10050
TIME...MOT...LOC 2041Z 258DEG 22KT 4034 10081

LUNDQUIST
Local storm report, May 16, 2:51 PM MDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
251 PM MDT THU MAY 16 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     TSTM WND GST     9 ESE BEECHER ISLAND    39.84N 101.96W
05/16/2013  E70 MPH          CHEYENNE           KS   PUBLIC

            ALSO COPIOUS AMOUNTS OF PEA AND MARBLE SIZED HAIL
            COVERING THE GROUND

&&

024
Special weather statement, May 16, 3:11 PM MDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
311 PM MDT THU MAY 16 2013

COZ091-KSZ013-162130-
KIT CARSON COUNTY-SHERMAN-
311 PM MDT THU MAY 16 2013

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR KIT CARSON COUNTY IN EAST CENTRAL COLORADO AND
SHERMAN COUNTY IN NORTHWEST KANSAS...

AT 309 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORM OUTFLOW ALONG A LINE EXTENDING FROM MCDONALD TO 13 MILES
SOUTH OF WHEELER TO BONNY RESERVOIR...MOVING SOUTHEAST AT 25 MPH.

WINDS TO 50 MPH ARE EXPECTED WITH THIS OUTFLOW.

&&

LAT...LON 3957 10229 3957 10140 3936 10139 3935 10200
      3936 10229
TIME...MOT...LOC 2111Z 315DEG 24KT 3974 10133 3957 10176
          3956 10216

LUNDQUIST

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 16, 11:36 AM MDTSpecial Weather StatementGLDYuma24 min
May 16, 11:54 AM MDTSevere Thunderstorm WarningGLDYuma51 min
May 16, 12:44 PM MDTSevere Thunderstorm WarningGLDYuma46 min
May 16, 1:30 PM MDTSevere Thunderstorm WarningGLDYuma60 min
May 16, 2:37 PM MDTSevere Thunderstorm WarningGLDYuma23 min
May 16, 2:59 PM MDTSevere Thunderstorm WarningGLDYuma61 min
May 16, 5:38 PM MDTSpecial Weather StatementGLDYuma22 min
May 16, 5:58 PM MDTSpecial Weather StatementGLDYuma32 min
May 16, 2:17 PM MDTSevere Thunderstorm WarningGLDCheyenne43 min
May 16, 3:11 PM MDTSpecial Weather StatementGLDSherman19 min
May 16, 3:19 PM MDTSpecial Weather StatementGLDRawlins11 min
May 16, 3:33 PM MDTSpecial Weather StatementGLDSherman27 min
May 16, 3:46 PM MDTSpecial Weather StatementGLDSherman29 min
May 16, 3:53 PM MDTSevere Thunderstorm WarningGLDCheyenne, Sherman37 min
May 16, 4:09 PM MDTSevere Thunderstorm WarningGLDCheyenne, Rawlins, Sherman, Thomas51 min
May 16, 4:13 PM MDTSpecial Weather StatementGLDSherman12 min
May 16, 4:25 PM MDTSpecial Weather StatementGLDSherman15 min
May 16, 4:34 PM MDTSpecial Weather StatementGLDSherman26 min
May 16, 4:41 PM MDTSpecial Weather StatementGLDSherman19 min
May 16, 4:57 PM MDTSpecial Weather StatementGLDThomas18 min
May 16, 5:02 PM MDTSpecial Weather StatementGLDLogan, Wallace28 min
May 16, 5:13 PM MDTSpecial Weather StatementGLDThomas32 min
May 16, 5:17 PM MDTSpecial Weather StatementGLDSherman28 min
May 16, 5:18 PM MDTSpecial Weather StatementGLDThomas27 min
May 16, 5:29 PM MDTSpecial Weather StatementGLDLogan, Wallace31 min
May 16, 5:52 PM MDTSevere Thunderstorm WarningGLDWallace38 min

Nearby

Flash Flood Warnings in Colorado, 2013Flash Flood Warnings in Kansas, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.